edoc

Items where contributor is "Hyder, Ali"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2016 | 2015

2016

Hyder, Ali. (2016) Existence of entire solutions to a fractional Liouville equation in R-n. Rendiconti Lincei. Matematica e applicazioni, 27 (1). pp. 1-14.

2015

Martinazzi, Luca and Hyder, Ali. (2015) Conformal metrics on R^{2m} with constant Q-curvature, prescribed volume and asymptotic behavior. Discrete and continuous dynamical systems. Series A, Vol. 35, H. 1. S. 283-299.